# SDR USAA2010091792021

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 3,079 hours, 1,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0352
- Condition: Low
- Location: Door Assist
- Part time: 3,079 hours, 1,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1630 - LGA - EES - AFT LEFT DOOR ACCUMULATOR PRESSURE LOW.  MAINTENANCE SERVICED AFT LEFT DOOR ACCUMULATOR IAW MAINTENANCE MANUAL 52-10-00.
